# SDR IPXA2019113049525

- Difficulty date: November 30, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 33,883 hours, 23,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 28,000' THE CABIN ALT WARNING EICAS WAS RECEIVED. NO OTHER INDICATIONS LEFT PACK WAS OFF AND WE TURNED IT BACK ON. CABIN ALT WAS ACCEPTABLE BELOW 20,000.PER CERT LEAVE BOTH PACKS ON-PERFORMED PRESS DECAY CHECK, OP'S CHECKED NORMAL, BITE CHECK OF BOTH PACK CONTROLLERS, CHECKED GOOD,  NO LEAKS DURING DECAY. IAW AMM 31-51-00, 05-51-24 21-31-00 OK FOR SERVICE
